# SDR ASAA2018081085731

- Difficulty date: August 8, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 41,954 hours, 12,395 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

ON RNAV AT APPROXIMATELY 1500 MSL, VNAV PATH AND HUD GUIDANCE DEVIATE QUICKLY TO SHOW APPROXIMATELY 500' LOW ON PATH. AT THIS POINT THE AUTOPILOT FOLLOWS THIS GUIDANCE, PITCHES UP. AIRPORT WAS IN SIGHT, AUTOPILOT WAS DISCONNECTED AND GUIDANCE WAS IGNORED WITH WHITE OVER WHITE ON THE VASI. PATH CONTINUED TO DEVIATE APPROXIMATELY 700' ABOVE US. A STABLE APPROACH WAS REGAINED. INSIDE OF LINENUP AT APPROXIMATELY 300' GUIDANCE RETURNED TO NORMAL. NO WARNINGS GIVEN DURING EVENT.  ACFT GROUNDED. FOUND FAULT CODE 22-11822 IN HISTORY, NO ACTIVE FAULTS. PERFORMED FIM 22-11 TASK 811, FAULT DID NOT RECUR. OPS CHECKS GOOD. COULD NOT DUPLICATE, NO HISTORY 30 DAYS.
